# SDR ASOA98081

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

ATL-GPT - SHORTLY AFTER DESCENDING FROM FL 200 AND LEVELING OFF AT 14,000 FT, RECEIVED A TRIPLE CHIME AUDIO WARNING, ACCOMPANIED BY THE RED OIL PRESSURE WARNING ON THE MAP.  THE LEFT ENGINE OIL PRESSURE GAUGE WAS INDICATING LESS THAN 20 PSID.  SHUT DOWN THE LEFT ENGINE AND DIVERTED INTO MOB, WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  THE ELECTRIC FEATHER SWITCH WAS USED TO FEATHER THE PROPELLER, AS THE PROP WOULD NOT FEATHER USING THE CONDITION LEVER.  AS MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
